# SDR SWAA2025082795962

- Difficulty date: July 28, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500I AND S-28R FWD CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT LOCATED BS500I AND S-28R FWD CARGO COMPARTMENT IAW SRM 51-40-02, & DWG 143A4902, SHEET 301, REV A.
